Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What are the side effects of methadone tablet on missing intake of it?

MY HUSBAND IS TAKING METHADONE 10MG 3 X DAILY RECIEVES 270 MONTHLY WHAT WOULD SIDE AFFECTS BE IF HE MISSED HIS MEDS. FOR 1-2 DAYS
HUSBAND IS TAKING THIS FOR PAIN BUT FROM WHAT HE TOLD ME OF HIS PAST HE WAS A METH USER EVERY FEW MONTHS FOR LIKE A DAY HE SAID MY QUESTION IS IF YOU DIDN'T TAKE YOUR MEDS RIGHT BY MISSING COULD SOMEONE HAVE THE REACTIONS OF SOMEONE USING
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

- Nothing may happen
- He may have Withdrawal symptoms - Psychological and/or Physical... if he has,go to the doctor / else, nothing to do till your next appointment
For long term, you should try to wean him off...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Sunil 's  Response
Hello,
Thanks for posting your query.
Use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose.So do not worry and continue medication but do not use extra medicine to make up the missed dose.
If you miss your doses for longer than 3 days in a row, call your doctor for instructions. You may need to restart methadone at a lower dose.
Hope it helps.
Take Care!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor